<< Previous Issue Communications of the Korean Mathematical Society (Vol. 27, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 1—215
Answers to Lee and Park's questions
Min Su Kang
MSC numbers : 03G25, 08A72
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 1—6
On minimality in pseudo-$BCI$-algebras
Young Hee Kim and Keum Sook So
MSC numbers : 06F35
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 7—13
The essence of subtraction algebras based on ${\mathcal N}$-structures
Kyoung Ja Lee and Young Bae Jun
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 15—22
Duals of Ann-categories
Dang Dinh Hanh and Nguyen Tien Quang
MSC numbers : 18D10, 16D20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 23—36
On the plurigenus of a canonical threefold
Dong-Kwan Shin
MSC numbers : 14E05, 14J30
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 37—46
Discrete duality for $TSH$-algebras
Aldo Victorio Figallo, Gustavo Pelaitay, and Claudia Sanza
MSC numbers : Primary 03G25, 06D50, 03B44
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 47—56
On commuting graphs of group ring $Z_{n}Q_{8}$
Jianlong Chen, Yanyan Gao, and Gaohua Tang
MSC numbers : 16S34, 20C05, 05C12, 05C40
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 57—68
On left $\alpha$-multipliers and commutativity of semiprime rings
Shakir Ali and Shuliang Huang
MSC numbers : 16N60, 16U80, 16W25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 69—76
Weyl's type theorems for algebraically $(p,k)$-quasihyponormal operators
Mohammad Hussein Mohammad Rashid and Mohd Salmi Mohd Noorani
MSC numbers : 47A10, 47A12, 47A55, 47B20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 77—95
Global attractor of the weakly damped wave equation with nonlinear boundary conditions
Chaosheng Zhu
MSC numbers : 35B40, 35B41, 35B45
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 97—106
Certain decomposition formulas of generalized hypergeometric functions ${}_pF_q$ and some formulas of an analytic continuation of the Clausen function ${}_3F_2$
Junesang Choi and Anvar Hasanov
MSC numbers : Primary 33C20; Secondary 44A45
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 107—116
Nonlinear contractions in partially ordered quasi $b$-metric spaces
Masood Hussain Shah and Nawab Hussain
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 117—128
A new proof of Saalsch\"{u}tz's theorem for the series ${}_3F_2(1)$ and its contiguous results with applications
Yong Sup Kim and Arjun Kumar Rathie
MSC numbers : 33C05, 33C20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 129—135
Comments on Ding's examples of $FC$-spaces and related matters
Sehie Park
MSC numbers : 47H04, 47H10, 49J27, 49J35, 54C60, 54H25, 91B50
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 137—148
Jordan $*$-homomorphisms between unital $C^*$-algebras
Madjid Eshaghi Gordji, Norooz Ghobadipour, and Choonkil Park
MSC numbers : Primary 17C65, 39B82, 46L05, 47Jxx, 47B48, 39B72
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 149—158
A note on generating functions of $q$-Gottlieb polynomials
Mumtaz Ahmad Khan and Mohammad Asif
MSC numbers : 33D45
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 159—166
A new approximation scheme for fixed points of asymptotically $\phi$-hemicontractive mappings
Seung Hyun Kim and Byung Soo Lee
MSC numbers : 47H09, 47H10, 47J25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 167—174
On some combinations of self-reciprocal polynomials
Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 26C10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 175—183
Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 185—195
A note on compact almost K\"ahler locally symmetric spaces
Jaeman Kim
MSC numbers : 53A30, 53B35, 53C25, 53C55, 53C56
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 197—200
Remarks on cs-starcompact spaces
Yan-Kui Song
MSC numbers : 54D20, 54G20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 201—205
Comparison results for the preconditioned Gauss-Seidel methods
Jae Heon Yun
MSC numbers : 65F10, 65F15
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 207—215

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd